# SDR SWAA2024030748929

- Difficulty date: February 5, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 51,481 hours, 31,307 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUTOUT SKIN DOUBLER IS CRACK AT AFT CENTER EDGE<[01] ACCOMPLISHED TRIMOUT REPAIR AT ELECTRICAL GROUND POWER RECEPTACLE AFT CENTER EDGE IN REF B737-700 SRM 53-10-15-2R-4 FIG 203.;[02] VERIFIED STEP 1
